RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 9, Pages 1539–1547 (Mi de4339)  

Review articles

Some singular integral equations of aerodynamics

S. M. Belotserkovskii, I. K. Lifanov

N. E. Zhukovsky Military Engineering Academy

Full text: PDF file (1077 kB)

Bibliographic databases:
UDC: 517.968.23
Received: 30.01.1981

Citation: S. M. Belotserkovskii, I. K. Lifanov, “Some singular integral equations of aerodynamics”, Differ. Uravn., 17:9 (1981), 1539–1547

Citation in format AMSBIB
\Bibitem{BelLif81}
\by S.~M.~Belotserkovskii, I.~K.~Lifanov
\paper Some singular integral equations of aerodynamics
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 9
\pages 1539--1547
\mathnet{http://mi.mathnet.ru/de4339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631768}


Linking options:
  • http://mi.mathnet.ru/eng/de4339
  • http://mi.mathnet.ru/eng/de/v17/i9/p1539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:81
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020